# SDR DLM88050400

- Difficulty date: July 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 34,082 hours, 25,941 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Boot
- Condition: Failed
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPT HIGH TEMP MSG ON CLIMB-OUT.  REPLACED FAILED BOOT ON MIX MANIFOLD.
